MathSciNet Relay Station
MathSciNet bibliographic data
MR1806464 (2002g:42027) 42B25 (47B38)
Tanaka, Hitoshi A weighted inequality for the Kakeya maximal operator with a special base. Tokyo J. Math. 23 (2000), no. 2, 255–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement